# SDR AALA20130804008

- Difficulty date: July 22, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 36,087 hours, 14,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB CORRODED AROUND THE GALLEY ANCHOR AT BS 990 & RBL 32.  INSTALLED DOUBLER & WEB ON RT SIDE IAW SRM 51-70-12-2R-1 & AARD 51-00-05.
